# SDR DALA2016122210020

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION ON UNDERSIDE. REPLACED THE FLOOR SUPPORT IAW SRM 51-41-05 PG 17 STEP 8 AND SRM 51-41-02 PG 3 PAR F. ORIGINAL .
